# SDR UPS05845327

- Difficulty date: August 28, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LOWER RIB IS CRACKED AT XFS 772.500.  CRACK EXTENDS FROM EDGE TO FASTENER HOLE, FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM 57-2-0 FIG 2.
